My left side Tingles,can you help also I have high bloodpressure an takes amlodipine,torsemide,benecar.methyldopa,by stolic,an clonidine
Did you find this post helpful?
|

User Profile
replied June 30th, 2012
You are taking quite a bit of medicine to treat your blood pressure and it is possible that your tingling is due to one of the medications. Are all these medications necessary? Do you take your own blood pressures at home so that your doctor can use them in guiding his treatment?
Please note that your question is quite vague and not accompanied with personal history such as gender, age, habits, smoking history, family history, etc.


An easy-to-read book about the heart for lay persons. Available at major online book retailers and other fine bookstores.
|
Did you find this post helpful?
Tags: amlodipine, TMJ
Quick Reply
Must Read
What exactly is blood pressure in the first place? And how can you know if your blood pressure is either high OR low?...
Millions of American have blood pressure problems. Learn what can put you at risk of high or low blood pressure here....
High blood pressure and low blood pressure manifest physical symptoms. Learn the signs of hypertension and hypotension here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.